# SDR AALA201904309012

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 6,999 hours, 2,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 CABIN EMERGENCY EXIT DOOR DAMPER PRESSURE WAS LOW. MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE PER MM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
